# SDR SIMA2020040125003

- Difficulty date: March 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 14567291001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING-TO-FUSELAGE LOWER SUPPORT ANGLE #2 IS CRACKED ON THE FWD END. UP TO THE 1ST RIVET, AND IS APPROX 3/8" LONG.-C/A-REMOVED AND REPLACED LH WING TO FUSELAGE LOWER SUPPORT ANGLE #2 IAW SRM 51-40-02, AND ETN-EM-53-142.
